Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
An explicit computation of the injective hull of certain finite metric spaces in terms of their associated Buneman complex
Mid Sweden University, Faculty of Science, Technology and Media, Department of Engineering, Physics and Mathematics.
Mid Sweden University, Faculty of Science, Technology and Media, Department of Engineering, Physics and Mathematics.
2002 (English)In: Advances in Mathematics, ISSN 0001-8708, E-ISSN 1090-2082, Vol. 168, no 1, p. 1-28Article in journal (Refereed) Published
Place, publisher, year, edition, pages
2002. Vol. 168, no 1, p. 1-28
Keywords [sv]
Matematik
National Category
Mathematics
Identifiers
URN: urn:nbn:se:miun:diva-13658DOI: 10.1006/aima.2001.2039ISI: 000176243700001Scopus ID: 2-s2.0-0036608690OAI: oai:DiVA.org:miun-13658DiVA, id: diva2:411919
Available from: 2011-04-20 Created: 2011-04-20 Last updated: 2017-12-11Bibliographically approved

Open Access in DiVA

No full text in DiVA

Other links

Publisher's full textScopus

Search in DiVA

By author/editor
Huber, K. T.Moulton, Vincent
By organisation
Department of Engineering, Physics and Mathematics
In the same journal
Advances in Mathematics
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 22 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf